# SDR UHLA2008110700010

- Difficulty date: December 8, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 10,914 hours, 6,957 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1548122
- Part serial: 1113
- Condition: Faulty
- Location: Zone 500
- Part time: 10,935 hours, 6,972 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH CREW RECEIVED A "FLAP FAIL" EICAS MESSAGE.  THE CREW CYCLED THE FLAPS AND THEY FAILED TO EXTEND ON BOTH ATTEMPTS.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CLEARED INHIBITS AND RELEASED BRAKE, ALL TRIP INDICATORS CHECKED GOOD.  DISCREPANCY REPEATED 12-11-2008 FLAP FAIL ON DESCENT AFTER SELECTING FLAPS 2.  MAINTENANCE LUBED AND RESET ACTUATORS AND OPS CHECKED SEVERAL TIMES WITHOUT A FAULT.  MAINTENANCE IS SCHEDULED TO REPLACE THE LT AND RT NR 3 FLAP ACTUATORS.
